# SDR IXXA11SMN050S

- Difficulty date: March 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 3641004U504
- Condition: Cracked
- Location: Rt Mlg
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT MLG WHEEL WELL FITTING CRACKED AT STATION 879.000, LONGERON 24 RT.  REMOVED CRACKED FRAME FITTING.  FABRICATED SPLICERS, SHIMS AND DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FITTING AND REPAIR PARTS IAW SRM 51-1-20D, SRM 51-3-0, SRM 53-2-0, FIG 8, PAGE 53, SRM 53-2-0, FIGURE 8, SHEETS 1/3/6 PAGE 41/45-46/51-52 CONFIGURATION 501, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-9-0, AND SRM 51-3-1.
